# SDR SWAA2022091244134

- Difficulty date: August 20, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILILNG EDGE BRACKET LOCATED ORSS 261 PLUS 19 INCHES; DEFLECTION CONTROL RIB AND SUPPORT BEAM AREA AT LT WING 2022-447298 / [01] REPLACED NEW BRACKET AND FASTENERS LOC. ORSS 261 PLUS 19?; DEFLECTION CONTROL RIB AND SUPPORT BEAM AREA AT LT WING B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9 TOOL USED: CALIPER P/N 700-113-10; S/N: 0023203 DUE DATE: 01/FEB/23.;[02] TASK COMPLETED
